# SDR SWAA2021062441998

- Difficulty date: April 14, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,330 hours, 28,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE CRACKED / AFT CARGO BAY AFT CORNER SCUFF PLATE TO BE INSTALLED PER CARD NUMBER 753-721-00-01 SCUFF PLATE REPAIRED PER CARD NUMBER EA 1-A53-2076 RII. 57006U 01APR20
